# SDR USAAF97095

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11297
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Conduit
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

PHL/MSP - FLT 1283 - ON APPROACH TO MSP WHEN LANDING GEAR WAS EXTENDED, AN UNSAFE RT GEAR INDICATION OCCURRED.  THE CREW RECYCLED THE GEAR, BUT THE UNSAFE RT GEAR INDICATION RECURRED.  THE CAPTAIN PERFORMED A GO-AROUND PROCEDURE.  DURING THE SECOND ATTEMPT TO LAND, THERE WAS A MOMENTARY RT GEAR UNSAFE INDICATION, BUT THE WARNING QUICKLY EXTINGUISHED.  THE FLIGHT LANDED MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED THE RT MLG CONDUIT.  GEAR SWING WAS NORMAL.  (X)
